# SDR ASAA2022102540460

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,297 hours, 17,082 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL330 WITH CENTER TANK GETTING CLOSE TO EMPTY,THE LEFT TANK READ 0.2 AND THE RIGHT TANK READ 8.5 ONCE CENTER TANK EMPTIED RIGHT TANK WAS IMBALANCED BY 700LBS. BALANCED FUEL AND SEEMED TO STAY THAT WAY FOR THE REST OF THE FLIGHT. GROUNDED - YES. PERFORMED FQIS BITE PROCEDURE, PER B737-800 FIM 28-41 TASK 801, NO PRESENT FAULTS INFLIGHT/FAULT HISTORY LEG 07 RECORDED FAULT 28-41109. PROCESSOR FAILED. PERFORMED FQIS GROUND TEST DISPLAYED GRD TEST COMPLETE PASS. PERFORMED CROSS FEED VALVE OPS TEST PER B737-800 AMM 28-22-21-710-801 NO DEFECTS NOTED. INTMT FAULT. A/C OK FOR SERVICE.
